# SDR AALA202310232497

- Difficulty date: October 20, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N840NN
- Make and model: Boeing 737823
- Aircraft serial: 33518
- Aircraft time: 39,807 hours, 16,615 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Module
- Part number: C17001DA01
- Condition: Faulty
- Location: Zone 100 - Fuse
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO IAD DUE TO FIRST OFFICER'S AIRSPEED INDICATION UNRELIABLE ON CLIMB. AIRCRAFT LANDED SAFELY AT IAD WITHOUT FURTHER INCIDENT. REPLACED FIRST OFFICER'S PITOT TUBE PER AMM 34-11-01 (AALA202310234191) AND AIR DATA MODULE PER AMM 34-21-04 (AALA202310232497).
